# SDR CA100804023

- Difficulty date: May 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,238 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Failed
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNE 5, 2009 - RT MAG/MAIN RETARD BREAKER POINTS REPLACED.  AUGUST 23, 2009 - ONLY 151.7 HOURS LAPSED, RT MAG/MAIN RETARD BREAKER REPLACED.   NOVEMBER 27, 2009 - ONLY 115.5 HOURS LAPSED, RT MAG REPLACED. MAY 18, 2010 - LT/RT MAGS REPLACED WITH PROGRESSIVE AVIATION PARTS.
